PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 77 | 2 | 139-155
Tytuł artykułu

Distribution of values of Euler's function over integers free of large prime factors

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
77
Numer
2
Strony
139-155
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-06-26
Twórcy
autor
  • Département de Mathématiques, Unité associée au CNRS, URA 1586, Université Limoges, 87060 Limoges Cedex, France
autor
  • Laboratoire de Mathématiques, Institut Élie Cartan - UMR CNRS 9973, Université Henri Poincaré, Nancy 1, 54506 Vandœuvre-lès-Nancy, France
Bibliografia
  • [1] M. Balazard and A. Smati, Elementary proof of a theorem of Bateman, in: Analytic Number Theory, Proceedings of a Conference in Honor of Paul T. Bateman, B. Berndt, H. Diamond, H. Halberstam and A. Hildebrand (eds.), Urbana, 1989, Progr. Math. 85, Birkhäuser, 1990, 41-46.
  • [2] P. T. Bateman, The distribution of values of Euler's function, Acta Arith. 21 (1972), 329-345.
  • [3] N. G. de Bruijn, The asymptotic behaviour of a function occurring in the theory of primes, J. Indian Math. Soc. (N.S.) 15 (1951), 25-32.
  • [4] N. G. de Bruijn, On the number of positive integers ≤ x and free of prime factors > y, II, Nederl. Akad. Wetensch. Proc. Ser. A 69 (1966), 239-247.
  • [5] P. Erdős, Some remarks on Euler's ϕ-function and some related problems, Bull. Amer. Math. Soc. 51 (1945), 540-544.
  • [6] P. Erdős, A. Ivić and C. Pomerance, On sums involving reciprocals of the largest prime factor of an integer, Glas. Mat. Ser. III 21 (41) (1986), 283-300.
  • [7] A. Hildebrand, On the number of positive integers ≤ x and free of prime factors >y, J. Number Theory 22 (1986), 289-307.
  • [8] A. Hildebrand and G. Tenenbaum, On integers free of large prime factors, Trans. Amer. Math. Soc. 296 (1986), 265-290.
  • [9] A. Hildebrand and G. Tenenbaum, Integers without large prime factors, J. Théor. Nombres Bordeaux 5 (1993), 411-484.
  • [10] A. Ivić, On some estimates involving the number of prime divisors of an integer, Acta Arith. 49 (1987), 21-33.
  • [11] A. Ivić and G. Tenenbaum, Local densities over integers free of large prime factors, Quart. J. Math. Oxford Ser. (2) 37 (1986), 401-417.
  • [12] E. Saias, Entiers sans grand ni petit facteur premier III, Acta Arith. 71 (1995), 351-379.
  • [13] A. Smati and J. Wu, Distribution of values of Euler's function in algebraic number fields, Prépublication du Laboratoire d'Arithmétique, Calcul Formel & Optimisation, Université Limoges, 94/N$°4.
  • [14] G. Tenenbaum, Introduction to Analytic and Probabilistic Number Theory, Cambridge University Press, 1995.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav77i2p139bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.